Non-existence of affine α-resolvable Triangular Designs under 1 

Kageyama, Sanpei . Journal of the Indian Society of Agricultural Statistics 2008. 62 (2) :132-137

Locate this article in:

Bibtex

@article{CIS-277211,
  Author = {Kageyama, Sanpei},
  Title = {Non-existence of affine α-resolvable Triangular Designs under 1 },
  Journal = {Journal of the Indian Society of Agricultural Statistics},
  Volume = {62},
  Number = {2},
  Year = {2008},
  Pages = {132--137},
  Keywords = {Sign test, Signed-rank test, Triangular design, α-resolvable, affine α-resolvable}
}

Similar articles